# SDR C2XA99IA472

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4205 - GSP-IAH - THE CREW REPORTED A SMOKE SMELL IN THE CABIN.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NR 2 AIR CYCLE MACHINE IAW EMB145 MM 21-51-03, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
